# SDR AALA20120514006

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 52,113 hours, 8,486 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 4059051904
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED AFTER GEAR HANDLE MOVED TO "DOWN" POSITION AND ALL GREEN GEAR POSITION LIGHTS ILLUMINATED, THE AMBER "DOORS" LIGHT STAYED ILLUMINATED FOLLOWED BY AMBER CAUTION "GEAR DOWN" EICAS MESSAGE.  FLIGHT LANDED LAX WITHOUT INCIDENT.  REPLACED PROXIMITY BOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
